Hello, I am a 25 year old female that has had hyper pigmentation around the side of my nose, near the inner eyes. It is very agitating because the pigmentation is of very dark color and I am of olive skin color. I would really like to know how to lighten or get rid of this. I am kind of tired of applying makeup over it because it doesn't really help. Any advice is appreciated.
Without examination,confirmation of a diagnosis is tough,but it can be due to hyperpigmentation of the skin. This darkening occurs when an excess of melanin, the brown pigment that produces normal skin color, forms deposits in the skin.
Treatment involves hydroquinone, azelaic acid, corticosteroids, tretinoin cream and laser treatment. Pls discuss these options with your dermatologist before using them.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional queries.Warm regards.
Hello, I went to the derm about 1 year ago. He prescribed me Hydroquinone 4%. It was not covered by my insurance but I purchased it for $60. I tried it for a bit and it seemed to have been working unless it was just psychological! BUT...I didn't get a chance to go back and from how he was making it seem was like "just cover it with makeup"....its like UMM no I do not want to JUST COVER IT WITH MAKEUP. Any way thank you so much for your help...I would appreciate it if you could recommend which brand of hydroquinone is safe. I see many online to purchase but am afraid to choose a specific one. Thanks in advance. I have a picture also if it easier to see what it looks like. But seems as though I can not post it here.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.